Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had hysterectomy, smoker, prescribed HRP patch. Having pains in knees, elbows, ankles, on medicines. Suggestions?

Hello, I recently had a hysterectomy (my age is 41) my doctor did prescribe me a HRP patch but I wanted to see how I would do naturally. I also do smoke methamphetamines occasionally. Prior to my hysterectomy I did not have any pains anywhere. My concerns are two things. 1) is 41 too early to be without estrogen . By choosing not to take it am i possibly speeding up my aging physically 2) i am experiencing some serious pains on my knees, elbows, ankles, and my bones constantly crack even with taking caltrate and vitamin D and i am 5 2 and weigh 158. What does this mean? So even with methanphetamines in factor would this have anything to do with these symptoms would the patch alleviate the majority of these problems. The hotflashes dont help either. Mentally i am fine it is just that I am physically miserable, uncomfortable, and worried that my decision to not take the hormones is putting me in the express lane for physical aging . . . . Would love some professional opinion . . Who is not my Doctor. Thank you
Asked On : Tue, 13 Nov 2012
Answers:  0 Views:  18 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor